# SDR DL738040035

- Difficulty date: January 14, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 12,489 hours, 5,951 cycles
- Engine time: 926 hours, 1,172 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Part time: 926 hours, 1,172 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL ODOR OBSERVED SHORTLY AFTER FLIGHT.  FLIGHT WAS AN AIR TURNBACK.  RAN ENGS TO ALL POWER SETTINGS, INSPECTED ALL GALLEY OVENS AND COFFEEMAKERS AND E&E COMPARTMENT, NOTHING FOUND.
